CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Solutions of nonlinear Dirac equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 226, 期号: 1, 页码: 210-249
Authors:  Bartsch, Thomas;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonlinear Dirac equations  variational methods  strongly indefinite functionals  
Multiple solutions of Schrodinger equations with indefinite linear part and super or asymptotically linear terms 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 222, 期号: 1, 页码: 137-163
Authors:  Ding, YH;  Lee, C
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Schrodinger equation  indefinite  asymptotically linear  infinitely many solutions